RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1976, Volume 12, Number 1  


Partial Differential Equations
Some boundary value problems for a certain class of singular partial differential equations
S. A. Aldashev
3
A certain inverse problem for linear symmetric $t$-hyperbolicsystems with $n+1$ independent variables
S. P. Belinskii
15
A mixed problem for a certain class of second order hyperbolic-parabolic equations
V. N. Vragov
24
Remarks on some transformations of systems of equations of Čaplygin type
G. A. Dombrovskii
32
Boundary value problems for equations of the type of Humbert's equation
Z. D. Dublya
36
A certain analogue of Poisson's formula
V. I. Evsin
41
Some problems of the type of the Cauchy problem and problems with a shift for a certain degenerate hyperbolic equation
V. A. Eleev
46
Analyticity of the solutions of nonlinear transmission problems
V. M. Isakov
59
A priori estimates of generalized solutions of degenerate quasilinear elliptic equations
A. I. Kozhanov
69
A certain boundary value problem with shift for the equation $\operatorname{sign}y|y|^mu_{xx}+y_{yy}=0$
S. K. Kumykova
79
On a priori estimates for the Tricomi and the Dirichlet problem for a certain equation with degeneracy of the type and of the order
I. N. Lanin
89
Smoothness of the solution of a certain boundary value problem for an equation of mixed type with two parallel lines of degeneracy
T. I. Lanina
97
The Darboux problem for a certain degenerate second order loaded integrodifferential equation
A. M. Nakhushev
103
On the inverse problem for a simple layer potential
G. A. Pavlov
109
Connected operators and boundary value problems for equations of elliptic type
V. I. Paškovskii
118
The integral representability of the resolvent of a selfadjoint elliptic operator
V. D. Stepanov
129
The Dirichlet problem for a certain equation of mixed type
M. M. Khachev
137
Determination of the density of a body from a prescribed potential
V. G. Cherednichenko
144
Potentials for higher order elliptic equations, and inverse problems
B. W. Schulze
148
Global methods of studying the oblique derivative problem for elliptic equations
A. I. Yanushauskas
159

Short Communications
The inverse problem of determining a body for the transport equation
D. S. Anikonov
172
The determination of a coefficient in the lowest order term of a general parabolic equation
N. Ya. Beznoshchenko
175
A certain boundary value problem for a loaded heat equation
Kh. Zh. Dikinov, A. A. Kerefov, A. M. Nakhushev
177
On the question of the composition of singular integrals
P. T. Dybov
180

Letters to the Editor
Letter to the editors: “Functionally invariant solutions of second order quasilinear partial differential equations” (Differencial'nye Uravnenija 11 (1975), 533–540)
O. F. Men'shikh
183
Letter to the editors: “Difference schemes of the sixth order of accuracy for a Poisson equation of an arbitrary number of dimensions” (Differencial'nye Uravnenija 11 (1975), no. 5, 934–936)
G. I. Sulkhanishvili
183
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019